Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    clockworks's Avatar
    clockworks is offline Anabolic Member
    Join Date
    Jul 2002
    Location
    texas
    Posts
    2,036

    Can't take deep enough breaths.

    Right now I'm on test and dbol . Not that much test, only 560mg EW (80mg ED, its prop). I'm taking two tabs of dbol a day (25mg per tab), but I've heard that my brand (reforvit simple) is extremely underdosed. From reading other posts, I figure I'm getting 35mg ED.

    The problem is that very frequently, I feel like I can't breath deep enough. I try to take very deep breaths, but it feels like not enough air is going in or something. The wierd thing is is that its not any different when I'm doing cardio vs. sitting and watching a movie.

    I've done prop/tren in the past and didn't experience anything like this.

    I'm going off the dbol in 2 days, so I guess this post is kind of pointless, but maybe it'll help me (or other people) in the future. What do you guys think is going on?

  2. #2
    Jackman's Avatar
    Jackman is offline Banned
    Join Date
    Dec 2002
    Location
    Im a Masshole
    Posts
    3,172
    i remember having shortness of breath on tren .

  3. #3
    clockworks's Avatar
    clockworks is offline Anabolic Member
    Join Date
    Jul 2002
    Location
    texas
    Posts
    2,036
    Quote Originally Posted by Jackman
    i remember having shortness of breath on tren.
    I'm not quite sure I'm having shortness of breath. I really don't know how to describe besides like I did in the previous post: it feels like my chest doesn't expand enough when I take really deep breaths; like not enough air is getting in. If I concentrate on normal, shallower breaths, I'm fine.

  4. #4
    bignatt's Avatar
    bignatt is offline Anabolic Member
    Join Date
    Sep 2004
    Location
    in FL (former Masshole)
    Posts
    2,431
    that stuff happens to me to dude i dont think its anything to do with the juice i just think sometimes your body will act weird

  5. #5
    needle's Avatar
    needle is offline Senior Member
    Join Date
    Feb 2003
    Location
    CeN CAL
    Posts
    1,222
    I brought this up not to long ago. Personally I think its do to the suden water retention and weight gain! Its the sudden stress on your body. I also think in my case It got harder for me to breath when i worked out do to HIgh BP! That stuff i said above comes with each cycle for me!
    I had a guy also come up with a theory of the so called chest pump! Maybe that could be the problem too! But my shallow breathing is do to H BP!

  6. #6
    DoctaBig's Avatar
    DoctaBig is offline Member
    Join Date
    Jun 2003
    Location
    Taco Bell
    Posts
    739
    my opinion is that it is probably due to a sudden increase in body water. This can put new stress on your heart causing fluid backup in your lungs...similar to a CHF patient. Monitor it, if it get's worse go to a doc and get some hctz or lasix (doctor rx only, no self-medicating). It may also be advisable to get some arimidex to help with the bloat.

    good luck!!

  7. #7
    GORILA-UNIT is offline Member
    Join Date
    May 2004
    Posts
    616
    i started a threat a while back due to shortness of breath a lot of bros gave some good inputs check it out
    Short of breath from ass

  8. #8
    100%NATURAL-theGH's Avatar
    100%NATURAL-theGH is offline Senior Member
    Join Date
    Nov 2003
    Location
    City of Angels
    Posts
    1,622
    its called anxiety my friends... CHF?? dear God do you really think people would be doing this sh1t if it had those kind of adverse effects??? Anxiety is really common while on steroids .

  9. #9
    steadygaining1's Avatar
    steadygaining1 is offline Associate Member
    Join Date
    Aug 2003
    Location
    in the east
    Posts
    202
    Quote Originally Posted by 100%NATURAL-theGH
    its called anxiety my friends... CHF?? dear God do you really think people would be doing this sh1t if it had those kind of adverse effects??? Anxiety is really common while on steroids.

    Had the same problem, I was running 30mg a day and 600mg test/week. Every few minutes I would find myself trying to suck in more air. I don't think it was anxiety. 100% may be right with anxiety, but in my case it was my bp. BTW, 100%, is geting bicth tits, scarring acne, high bp, test crash, testicular shrinkage,infections, abcesses,mood swings, hair loss, "deca dick", etc.etc. not an adverse effect? SG1

  10. #10
    clockworks's Avatar
    clockworks is offline Anabolic Member
    Join Date
    Jul 2002
    Location
    texas
    Posts
    2,036
    Quote Originally Posted by GORILA-UNIT
    i started a threat a while back due to shortness of breath a lot of bros gave some good inputs check it out
    Short of breath from ass
    Thanks for the reply. I guess I'll go have my BP checked at the grocery store today. That thread is kinda freaky...I'm kinda scared that my BP is going to be thru the roof...=/ Oh well, tomorrow is my last day on the dbol .

    Thanks everyone else for the replies.

  11. #11
    DoctaBig's Avatar
    DoctaBig is offline Member
    Join Date
    Jun 2003
    Location
    Taco Bell
    Posts
    739
    Quote Originally Posted by 100%NATURAL-theGH
    its called anxiety my friends... CHF?? dear God do you really think people would be doing this sh1t if it had those kind of adverse effects??? Anxiety is really common while on steroids.
    I said "similar to CHF." And yes, people actually DO use this stuff regardless of these kind of effects. I hate coming off as a jerk, but i would like to hear more about your "anxiety" theory that you seem to put all your stock into. Because from a medical professional's standpoint....Im calling BS on this one.

  12. #12
    DoctaBig's Avatar
    DoctaBig is offline Member
    Join Date
    Jun 2003
    Location
    Taco Bell
    Posts
    739
    Quote Originally Posted by clockworks
    Thanks for the reply. I guess I'll go have my BP checked at the grocery store today. That thread is kinda freaky...I'm kinda scared that my BP is going to be thru the roof...=/ Oh well, tomorrow is my last day on the dbol .

    Thanks everyone else for the replies.

    I just read this.

    I would be willing to bet that with the discontinuation of the D-bol your problems will improve significantly in the next few days or weeks. If you would please let me know how it works out either Pm or post its up. Thanks bro and good luck

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •